# SDR COMA9760019

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 7858062
- Condition: Inoperative
- Location: Avionics Bay
- Part time: 1,828 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AIR DATA SYSTEM HEAT CAUTION MESSAGE.  REPLACED AIR DATA SYSTEM HEAT CONTROLLER, OPERATIONAL CHECK GOOD.
